# SDR C1HA200183002

- Difficulty date: May 13, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STRIP OF EMERGENCY LIGHTING INOP BETWEEN ROWS 19-27.  RESECURED BATTERY CONNECTION, OPS CHECK GOOD.
